# SDR 02FDEA00603

- Difficulty date: August 26, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,597 hours, 25,720 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 65249203
- Part serial: D00077
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT AT FL250.  ENG A/ICE HAD BEEN ON FOR SEVERAL MINUTES PRIOR AND TURNED OFF PRIOR TO GOING TO QRH.  LIGHT EXTINGUISHED PER QRH PROCEDURE, REPEAT WRITE-UP.  REMOVED AND REPLACED FIRE DETECTION CONTROLLER PER MM 26-14.  OPS CHECK NORMAL.  WOULD NOT DUPLICATE.
